# SDR ASAA2023032142440

- Difficulty date: March 21, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 50,879 hours, 14,979 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO-THROTTLE DISENGAGED ON T/O ROLL. GROUNDED - YES. FOUND FAULT CODE 22-31687 "ASM RATE MONITOR" IN HISTORY BUT NOT IN RECENT FLIGHTS. PERFORMED B737-800 FIM 22-32 TASK 819. RESET FCC AND ASM IAW FIM PERFORMED INTERACTIVE THROTTLE TEST IAW FIM. OPS TEST GOOD.
